Duke Mathematical Journal

Instanton invariants and flat connections on the Kummer surface

P. B. Kronheimer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 64, Number 2 (1991), 229-241.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX]
Secondary: 14J28: $K3$ surfaces and Enriques surfaces 53C07: Special connections and metrics on vector bundles (Hermite-Einstein- Yang-Mills) [See also 32Q20] 57N10: Topology of general 3-manifolds [See also 57Mxx] 57R20: Characteristic classes and numbers


Kronheimer, P. B. Instanton invariants and flat connections on the Kummer surface. Duke Math. J. 64 (1991), no. 2, 229--241. doi:10.1215/S0012-7094-91-06411-2. https://projecteuclid.org/euclid.dmj/1077295520

Export citation


  • [D1] S. K. Donaldson, Anti self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. (3) 50 (1985), no. 1, 1–26.
  • [D2] S. K. Donaldson, Connections, cohomology and the intersection forms of $4$-manifolds, J. Differential Geom. 24 (1986), no. 3, 275–341.
  • [D3] S. K. Donaldson, Irrationality and the $h$-cobordism conjecture, J. Differential Geom. 26 (1987), no. 1, 141–168.
  • [D4] S. K. Donaldson, The orientation of Yang-Mills moduli spaces and $4$-manifold topology, J. Differential Geom. 26 (1987), no. 3, 397–428.
  • [D5] S. K. Donaldson, Polynomial invariants for smooth four-manifolds, Topology 29 (1990), no. 3, 257–315.
  • [DFK] S. K. Donaldson, M. Furuta, and D. Kotschick, Floer homology groups in Yang-Mills theory, in preparation.
  • [FS1] R. Fintushel and R. Stern, Pseudofree orbifolds, Ann. of Math. (2) 122 (1985), no. 2, 335–364.
  • [FS2] R. Fintushel and R. Stern, Instanton homology of Seifert fibred homology $3$-spheres, Proc. London Math. Soc., to appear.
  • [FS3] R. Fintushel and R. Stern, Homotopy $K3$-surfaces containing $\Sigma(2, 3, 7)$, preprint.
  • [FU] D. S. Freed and K. K. Uhlenbeck, Instantons and four-manifolds, Mathematical Sciences Research Institute Publications, vol. 1, Springer-Verlag, New York, 1984.
  • [FM] R. Friedman and J. W. Morgan, Complex versus differentiable classification of algebraic surfaces, Topology Appl. 32 (1989), no. 2, 135–139.
  • [G] R. Gompf, Nuclei of elliptic surfaces, Topology 30 (1991), no. 3, 479–511.
  • [GM] R. Gompf and T. Mrowka, Irreducible $4$-manifolds need not be complex, Ann. of Math., to appear.
  • [K] K. Kodaira, On homotopy $K$ $3$ surfaces, Essays on Topology and Related Topics (Mémoires dédiés à Georges de Rham), Springer, New York, 1970, pp. 58–69.